# SDR FDEA2020081871915

- Difficulty date: August 17, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 35,851 hours, 21,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146N63037
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT OUT LWR FWD SILL LWR  SURFACE CORROSION REMOVED CORR AFT CARGO LWR SILL ANGLE IAW SRM 51-10-02. 100% MATERIAL LOSS   OUT OF LIMITS IAW SRM 53-60-15-1A FIG 101. REMOVED, FABRICATED AND INSTALLED NEW   ANGLE IAW DWG 146N6303 REV L, REV A, 146N3300 REV F AND SRM 51-40-02.
